# SDR ASAA2018031023896

- Difficulty date: March 10, 2018
- Submitted: March 16, 2018
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 59,215 hours, 23,367 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Part number: 147A5714U5
- Condition: Corroded
- Location: Bs 1026
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN, FLOOR STRAP CORRODED AT  BS 1026, LBL 17.  ACFT GROUNDED.  REMOVED AND REPLACED THE STRAP IAW DWG 147A5700, REV A, AND SRM 51-40-02.
